Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Numbness in the legs on sleeping and sitting for long hours - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help u?
User :   hi
User :   well... im 42 years old, and i have numbing in my legs
User :   i been having this for 6 months
User :   i didnt see a doctor
User :   its getting worst
Doctor :   k
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User :   42 male, computer programmer ,
User :   married
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   No
Doctor :   Please mention about the Sleep, Stools and Appetite, any specific problems with them.
User :   when i sleep it get worst and also when i sit
User :   or stand
User :   same thing
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma e
User :   No
Doctor :   Have you taken/taking any medicines or had any consultation with a Doctor?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor